my boyfriend was diagnosed with ADD in 3rd grade (he is 21 now). since then he has tried countless meds and finally found one that worked: adderall (adderrall). however, he has pretty bad comedowns from adderall (adderrall), and gets achy and restless and generally miserable. in the past year this has caused him to turn to marijuana to help make the comedowns less miserable. problem is, it's become a vicious cycle and now he's dependent on this habit of adderall (adderrall) and then marijuana. it's affecting his health and his grades, and i'm not sure what can be done. are there other drugs similar to adderall (adderrall) without such comedown side effects?? he mentioned focalin as an option. what do you know about it in comparison to adderall (adderrall)? thanks so much.
My son used Focalin for the rebounding (which is what you are talking about) and it worked very well. He had to stop the Adderall (adderrall) due to a family history of heart problems, and was switched to Focalin XR which works wonderfully for him with no side effects and no rebounding at all.
Hi, my step-son takes Adderall (adderrall) XR 20mg in the morning, then in the afternoon when he gets home from school -- that's about the time he starts coming down, he takes just regular Adderall (adderrall), not the extended release -- 5mg. That seems to help and still lets him sleep at night. That's what our doctor recommended and it seems to help quite a bit.
i take Adderall (adderrall) XR 30 mg in the morning and regular Adderall (adderrall) 10 mg in the late afternoon and it works great. It keeps me from getting "unglued" to say. This really works for me. Maybe he should talk to his doctor about trying that. Hope things get better.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.